# SDR SIMA20141015004

- Difficulty date: October 15, 2014
- Submitted: October 23, 2014
- Operation: Air carrier
- Aircraft: N632AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145143
- Aircraft time: 36,393 hours, 33,514 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FIRST OFFICER`S FLASHLIGHT INOPERATIVE.   PERFORMED OPS CHECK OF F/O'S FLASHLIGHT IAW AMM 33-51-01. OPS CHECKED GOOD.
